Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 385, NWS Tulsa, OK

June 14, 2011Creek County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 14, 2011, 8:34 PM CDT for Creek County, Oklahoma. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 8:34 PM CDT (01:34 UTC)
Expired
Jun 14, 2011, 9:15 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Creek County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:42 PM CDTHAIL 1.752 S Drumright, OK
Jun 14, 9:01 PM CDTHAIL 15 Sw Mannford, OK
Jun 14, 9:15 PM CDTTSTM WND DMG2 E Oilton, OKROOF DAMAGE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1991 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1991 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
2083 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WUUS54 KTSA 150134
SVRTSA
OKC037-150215-
/O.NEW.KTSA.SV.W.0385.110615T0134Z-110615T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 915 PM CDT

* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
  SHAMROCK...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SHAMROCK...DRUMRIGHT AND OILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3606 9663 3617 9645 3616 9644 3600 9618
      3582 9662
TIME...MOT...LOC 0134Z 242DEG 33KT 3591 9675

$$
4 follow-up statements
534 
WWUS54 KTSA 150150
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT TUE JUN 14 2011

OKC037-150215-
/O.CON.KTSA.SV.W.0385.000000T0000Z-110615T0215Z/
CREEK OK-
850 PM CDT TUE JUN 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHERN CREEK COUNTY...

AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DRUMRIGHT...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILVER
CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND 
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR 
ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3606 9663 3617 9645 3616 9644 3600 9618
      3582 9662
TIME...MOT...LOC 0150Z 247DEG 38KT 3598 9650

$$
270 
WWUS54 KTSA 150159
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
859 PM CDT TUE JUN 14 2011

OKC037-150215-
/O.CON.KTSA.SV.W.0385.000000T0000Z-110615T0215Z/
CREEK OK-
859 PM CDT TUE JUN 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHERN CREEK COUNTY...

AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES 
SOUTH-SOUTHWEST OF MANFORD...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3602 9654 3613 9639 3600 9618 3591 9645
TIME...MOT...LOC 0158Z 245DEG 39KT 3604 9638

$$
767 
WWUS54 KTSA 150206
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUN 14 2011

OKC037-150215-
/O.CON.KTSA.SV.W.0385.000000T0000Z-110615T0215Z/
CREEK OK-
906 PM CDT TUE JUN 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN CREEK COUNTY...

AT 903 PM CDT...A SEVERE THUNDERSTORM WAS 5 MILES SOUTH OF MANFORD...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE STORM HAD BEGUN TO WEAKEN...AND IF THIS TREND CONTINUES THE 
WARNING WILL NOT BE EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3598 9635 3608 9641 3611 9636 3603 9622
TIME...MOT...LOC 0205Z 245DEG 39KT 3606 9634

$$
150 
WWUS54 KTSA 150210
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT TUE JUN 14 2011

OKC037-150220-
/O.EXP.KTSA.SV.W.0385.000000T0000Z-110615T0215Z/
CREEK OK-
910 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK COUNTY 
EXPIRES AT 915 PM CDT...

THE THUNDERSTORM JUST SOUTH OF MANFORD HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED 
TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM UNTIL IT WEAKENS FURTHER.

LAT...LON 3598 9635 3608 9641 3611 9636 3603 9622
TIME...MOT...LOC 0210Z 245DEG 39KT 3608 9628

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:14 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 14, 6:14 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT TUE JUN 14 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AHEAD OF
A SURFACE COLD FRONT THAT WILL MAKE ITS WAY INTO ERN OK TONIGHT.
AREAL COVERAGE OF STORMS IS IN QUESTION...SO WILL NOT OPT FOR A
TEMPO OR PROB GROUPS WITH THIS ISSUANCE. EVEN WITH SURFACE BASED
STORMS...CIGS SHOULD REMAIN VFR.

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUN 14 2011/

DISCUSSION...
ISOLATED ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST
ACROSS THE AREA. THIS HAS PREVENTED TEMPERATURES FROM RISING AS
MUCH AS FORECAST AND RAISES QUESTIONS AS TO WHETHER SURFACE BASED
STORMS WILL INDEED DEVELOP OVER THE NEXT FEW HOURS NEAR THE
ADVANCING COLD FRONT. WE WILL CONTINUE TO ASSUME THAT SOME SURFACE
BASED DEVELOPMENT WILL OCCUR TO OUR WEST...WHERE TEMPERATURES HAVE
WARMED INTO THE UPPER 90S...AND THAT THESE STORMS WILL ATTEMPT TO
ORGANIZE INTO A SMALL MCS AS THEY MOVE INTO OUR AREA NEAR OR AFTER
SUNSET. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER
THREAT...WITH A LESSER RISK OF LARGE HAIL.

THE COLD FRONT WILL SAG SOUTH TO NEAR THE RED RIVER WEDNESDAY AND
WILL LIKELY BE THE FOCUS FOR AT LEAST ISLATED STORM DEVELOPMENT
DURING THE AFTERNOON. TEMPERATURES WILL NOT BE MUCH COOLER NORTH
OF THE FRONT...AND IN FACT MAY BE WARMER THAN TODAY IN SOME PLACES
DUE TO INCREASED SUNSHINE.

THE FRONTAL BOUNDARY WILL LIFT BACK NORTH ON THURSDAY AND A FEW
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS OCCURS. ONCE THE
FRONT MOVES TO THE NORTH...HOT DAYS AND VERY MILD NIGHTS WITH
LITTLE CHANCE OF RAIN WILL PREVAIL THROUGH THE WEEKEND AND LIKELY
NEXT MONDAY AS WELL.

THE LONG RANGE MODELS INDICATE A PATTERN CHANGE MAY FINALLY TAKE
PLACE BY THE MIDDLE TO LATTER PART OF NEXT WEEK. INCREASING RAIN
CHANCES AND THE COOLEST TEMPERATURES WE HAVE SEEN SINCE MAY WILL
BE THE RESULT AS UPPER TROUGHING REPLACES THE RIDGING WE HAVE
SEEN THE PAST FEW WEEKS. CHANCE POPS WILL BEGIN AS EARLY AS MONDAY
NIGHT AND LIKELY PERSIST FOR SEVERAL DAYS.

STAYED CLOSE TO THE WARMER NAM MOS FOR HIGHS THE NEXT COUPLE DAYS
WITH THE GFS MOS LOOKING GOOD FOR OVERNIGHT LOWS THROUGH THURSDAY.
WENT WARMER THAN ALL GUIDANCE FOR LOWS FRIDAY MORNING...AND WARMER
THAN THE GFS MOS THROUGH MUCH OF THE EXTENDED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....99
AVIATION...23
Hazardous weather outlook, Jun 14, 4:57 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT TUE JUN 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT TUE JUN 14 2011

...DAMAGING WINDS AND LARGE HAIL POSSIBLE WITH STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 40.
	ONSET...AFTER 8 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT NEAR THE
INTERSTATE 44 CORRIDOR THIS EVENING... AND SPREAD SOUTHEASTWARD
DURING THE LATE EVENING AND EARLY MORNING HOURS. CONDITIONS WILL
BE FAVORABLE FOR DAMAGING WINDS WITH SOME OF THESE STORMS... ALONG
WITH ISOLATED LARGE HAIL. THE RISK OF SEVERE WEATHER IS EXPECTED
TO DECREASE DURING THE EARLY MORNING HOURS ON WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LOW CHANCES OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
THURSDAY AS THE WEAK FRONT STALLS... AND THEN LIFTS NORTHWARD
THROUGH THE AREA.  HOT AND HUMID WEATHER IS FORECAST FOR
LATE WEEK THROUGH THE WEEKEND...WITH THE NEXT CHANCE OF
THUNDERSTORMS RETURNING EARLY NEXT WEEK ASSOCIATED WITH
THE NEXT FRONTAL BOUNDARY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 14, 6:41 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT TUE JUN 14 2011

ARZ001-002-010-011-019-020-029-OKZ054>076-150145-
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA...
BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
641 PM CDT TUE JUN 14 2011

...DECEPTIVE LIGHTNING RISK THIS EVENING...

WEAK THUNDERSTORMS WITH VERY LITTLE MOISTURE ARE SCATTERED AROUND
EASTERN OKLAHOMA AND MAY MOVE INTO NORTHWEST ARKANSAS THIS
EVENING.

THE LIGHTNING DANGER ASSOCIATED WITH THIS EVENINGS WEAK STORMS
WILL BE DECEPTIVE TO THOSE OUTDOORS. LITTLE IN THE WAY OF RAIN OR
EVEN LOW CLOUD COVER IS OCCURRING WITH SOME OF THE THUNDERSTORMS...SO A
FLASH OF LIGHTNING WITH THESE MORE BENIGN LOOKING CLOUDS WILL BE
UNEXPECTED AND WILL CATCH PEOPLE OFF GUARD.

PEOPLE OUTDOORS IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING SHOULD BE CAUTIOUS AND OBSERVE LIGHTNING SAFETY RULES
AROUND EVEN THE WEAKEST LOOKING SHOWERS. FALLING RAIN DROPS SEEN
STREAMING DOWN FROM THESE HIGHER CLOUDS MAY BE YOUR ONLY CLUE THAT
THERE IS A LIGHTNING RISK.

THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE ACROSS THE REGION
TONIGHT WITH MORE ROBUST STORM CELLS DEVELOPING. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT IN PART OF EASTERN
OKLAHOMA.

STAY TUNED TO THIS STATION FOR THE LATEST INFORMATION FROM THE
NATIONAL WEATHER SERVICE OFFICE IN TULSA.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:48 PM CDTSpecial Weather StatementTSAPawnee27 min
Jun 14, 9:02 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee28 min
Jun 14, 9:23 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa37 min
Jun 14, 9:35 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington25 min
Jun 14, 9:50 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Jun 14, 9:54 PM CDTSpecial Weather StatementTSARogers36 min
Jun 14, 9:59 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa21 min
Jun 14, 10:06 PM CDTSevere Thunderstorm WarningTSANowata, Rogers26 min
Jun 14, 10:17 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner24 min
Jun 14, 10:19 PM CDTSpecial Weather StatementTSATulsa26 min
Jun 14, 10:26 PM CDTSpecial Weather StatementTSACraig34 min
Jun 14, 10:36 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes24 min
Jun 14, 10:42 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg48 min
Jun 14, 10:50 PM CDTSpecial Weather StatementTSAOttawa25 min
Jun 14, 10:59 PM CDTSpecial Weather StatementTSAAdair31 min
Jun 14, 11:04 PM CDTSevere Thunderstorm WarningTSADelaware41 min
Jun 14, 11:11 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware49 min
Jun 14, 11:18 PM CDTSpecial Weather StatementTSAHaskell, Latimer27 min
Jun 14, 11:26 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah49 min
Jun 14, 11:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
Jun 14, 11:42 PM CDTSpecial Weather StatementTSAChoctaw33 min
Jun 15, 12:02 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah28 min
Jun 15, 12:04 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha26 min
Jun 15, 12:19 AM CDTSevere Thunderstorm WarningTSAPushmataha41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.